Spherical fuzzy sets
1. Spherical interval-valued fuzzy bi-ideals of gamma near-rings

Chinnadurai Veerappan; Shakila Venkatesan

Volume 1, Issue 4 , Autumn 2020, , Pages 334-343

http://dx.doi.org/10.22105/jfea.2020.259268.1040

Abstract
  In this paper we introduce the concept of the spherical interval-valued fuzzy bi-ideal of gamma near-ring R and its some results. The union and intersection of the spherical interval-valued fuzzy bi-ideal of gamma near-ring R is also a spherical interval-valued fuzzy bi-ideal of gamma near-ring R . Further ...  Read More